American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11S80) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Manjul Bhargava. On $P$-orderings, rings of integer-valued polynomials, and ultrametric analysis. J. Amer. Math. Soc. 22 (2009) 963-993. MR 2525777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Peter Schneider and Jeremy Teitelbaum. Locally analytic distributions and $p\/$-adic representation theory, with applications to $GL_{2}$. J. Amer. Math. Soc. 15 (2002) 443-468. MR 1887640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia